MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE PROTHESIS

BIOMET UK LTD. OXF ANAT BRG LT SM SIZE 4 PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ oxf uni tib tray sz c lm pma item#154722 lot#unknown.Oxf twin-peg cmntd fem sm pma item#161468 lot#unknown.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery due mobile bearing dislocation.During the revision valgus laxity was noted in extension and 20 degrees flexion.The mobile bearing was replaced without complications.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of manufacturing records cannot be performed without product identification.Device is used for treatment.Medical records were provided and reviewed by a health care professional, valgus laxity was noted in extension and 20 degrees flexion, some degree of mcl injury noted and improved stability noted with size 7 insert.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT SM SIZE 4 PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17331394
Report Number3002806535-2023-00248
Device Sequence Number6617535
Product Code NRA
UDI-Device Identifier05019279785872
UDI-Public(01)05019279785872
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number159541
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight70 KG